Lemsip Max Day and Night Capsules 16 pack

0351392
0 out of 5 stars

Lemsip Max Day and Night Capsules 16 pack

0351392
Was £4.50
£4.00
You save £0.50
0 out of 5 stars
Lemsip Max Day Night Caps 16pkMedicinal product. For the symptomatic relief of colds and flu. Active ingredients, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg. Please read enclosed leaflet carefully before use. Do not give to c
Was £4.50
£4.00
You save £0.50

Delivery Information

View Delivery Options »

Product Information

Lemsip Max Day Night Caps 16pkMedicinal product. For the symptomatic relief of colds and flu. Active ingredients, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg. Please read enclosed leaflet carefully before use. Do not give to c
Brand: Lemsip
Type: Cold and Flu Medicines
Pack Qty: 16
Assembly: No
Height: 7.0CM
Width: 8.7CM
Age: 12 Years +
Depth: 2.8CM
Bar Code: 5000158065420

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Lemsip Max Day Night Caps 16pkMedicinal product. For the symptomatic relief of colds and flu. Active ingredients, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25mg. Please read enclosed leaflet carefully before use. Do not give to c
Brand: Lemsip
Type: Cold and Flu Medicines
Pack Qty: 16
Assembly: No
Height: 7.0CM
Width: 8.7CM
Age: 12 Years +
Depth: 2.8CM
Bar Code: 5000158065420

You May Also Like

Customer Reviews

Item removed from saved for later